# SDR USAA2010122093204

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 42,506 hours, 17,519 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 1293
- Condition: Odor
- Part time: 56,471 hours, 24,141 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR - VENT BLOWER FAULT ON ECAM.  ACRID ELECTRIC ODOR ON FLIGHT DECK AND IN CABIN.  SECURED INLET VENT FOLLOWING ECAM ACTIONS.  ODOR DISSIPATED. VENT BLOWER SYS INOPERATIVE ON STATUS PAGE.  R & R AVIONICS VENT BLOWER FAN IAW AMM 21-26-51.  OPS CHECK WAS GOOD.
